# SDR HALA2011091700411

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 15,729 hours, 38,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 204, RBL 22 CORRODED OUT OF LIMITS.  REMOVED SEAT TRACK IAW SRM 51-40-02. TREATED, PRIMED AND TO COATED SEAT TRACK IAW SRM 51-10-04. INSTALLED SEAT TRACK IAW IAW DWG SR09530085.
